# SDR C2XA10RI077

- Difficulty date: June 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 24,013 hours, 18,155 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 7287503517
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2076 - EWR - FLIGHT CREW REPORTED BURN SMELL AT ROW 12A.  EWR MX REMOVED AND REPLACED LIGHT ASSY AT ROW 12A AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
